RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2008, том 14(30), выпуск 1, страницы 100–116 (Mi thsp134)  

Asymptotic formulas for probabilities of large deviations of ladder heights

Sergey V. Nagaev

Sobolev Institute of Mathematics, 4, Koptyug Pr., Novosibirsk 630090, Russia

Аннотация: Asymptotic formulas for large-deviation probabilities of a ladder height in a random walk generated by a sequence of sums of i.i.d. random variables are deduced. Two cases are considered:
a) the distribution $F(x)$ of summands is normal with a zero mean.
b) $F(x)$ belongs to the domain of the normal attraction of a stable law with the exponent $0 <\alpha< 1.$
The method of Laplace transforms is applied in proofs.

Ключевые слова: Characteristic function, harmonic renewal measure, Karamata’s criterion, ladder height, Laplace transform, slowly varying function, Spitzer series, Tauberian theorem.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований grant 06-01-00069
This article was partially supported by the Russian Foundation for Basic Research (grant 06-01-00069)


Полный текст: PDF файл (237 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60F10
Язык публикации: английский

Образец цитирования: Sergey V. Nagaev, “Asymptotic formulas for probabilities of large deviations of ladder heights”, Theory Stoch. Process., 14(30):1 (2008), 100–116

Цитирование в формате AMSBIB
\RBibitem{Nag08}
\by Sergey~V.~Nagaev
\paper Asymptotic formulas for probabilities of
large deviations of ladder heights
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 1
\pages 100--116
\mathnet{http://mi.mathnet.ru/thsp134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2479711}
\zmath{https://zbmath.org/?q=an:1199.60064}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp134
  • http://mi.mathnet.ru/rus/thsp/v14/i1/p100

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:39
    Полный текст:26
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020